# SDR SWAA2025110519412

- Difficulty date: September 29, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW BS 947.5 - 967, LBL 49, WL 208.1.  REPLACED THE FLOOR SUPPORT IAW SRM 51-10-02-0G-0, ITEM 9, AND DWG 147A5660, SHEET 55, REV A.
